Change search
ReferencesLink to record
Permanent link

Direct link
Stockholm University, Faculty of Science, Department of Physics.
2009 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, Vol. 16, no 4, 421-430 p.Article in journal (Refereed) Published
Abstract [en]

We present examples of nonstandard separation of the natural Hamiltonā€“Jacobi equation on the Minkowski plane š¯•„2. By "nonstandard" we refer to the cases in which the form of the metric, when expressed in separating coordinates, does not have the usual Liouville structure. There are two possibilities: the "complex-Liouville" (or "harmonic") case and the "linear/null" (or "Jordan block") case. By means of explicit examples, we show that, in all cases, a suitable glueing of coordinate patches of the different structures allows us to separate natural systems with indefinite kinetic energy all over š¯•„2

Place, publisher, year, edition, pages
2009. Vol. 16, no 4, 421-430 p.
Keyword [en]
Integrable Hamiltonian systems; separability by quadrature
National Category
Physical Sciences
URN: urn:nbn:se:su:diva-37334DOI: 10.1142/S1402925109000455ISI: 000274916800003OAI: diva2:299594
Available from: 2010-02-23 Created: 2010-02-23 Last updated: 2010-03-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Physics
In the same journal
Journal of Nonlinear Mathematical Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 7 hits
ReferencesLink to record
Permanent link

Direct link